# SDR CALA9900638

- Difficulty date: June 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83071
- Make and model: Doug DC-10-30
- Aircraft serial: 48293
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt & Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT AND RT MLG A FRAME SUPPORT BEAM BOLT HOLES CORRODED.  THE SUPPORT BEAM WAS REPAIRED IAW SRM 57-20-00, PAGE 104.
